# SDR DXTA2024112701269

- Difficulty date: November 24, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0164
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 006285
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS FAILED PREFLIGHT TEST, PATH AND DOWNWASH LIGHTS NOT ILLUMINATED.  COMPLETED CHECKLIST AND ATTEMPTED BATT CHARGE NOT SUCCESSFUL.  REMOVED AND REPLACED #2 AND #3 EMERGENCY LIGHT BATTERY PACKS !AW CE-680A MM 33-50-06, OPERATIONAL TEST PERFORMED, NO DEFECTS NOTED.
